Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Anxiety

Hi i am 20 year old female and i have been suffering from anxiety for the past four years and its really taking hold of my life and relationship with my bf...I am looking for some answers..i keep thinking something elsa is wrong but i have had many test done and nothing has shown...they put me on e medication called welbutron cause i suffer from depression to because of my anxiety...i am dizzy,feel like cant breath,heavy cheast,pains in cheast,sweating,all the time and i never want to go anywhere cause this always happens and i fear everything..i never used to be like this juust one day it happened,..and i went to the doctors and thats what they said it was 4 years ago..we have done many tests just to make sure..and there was nothing..they found just today a Lymph node i think thats what its called on my liver but they said its not concerouse...should i be worried? i just want some answers from other people second opinions i guess..cause i feel like i am going crazy and something is going to happen to me..be one of thoughs people how the doctor never finds out whats wrong and then one day something bad happens..Everyone calls me the hypocondriac...i worrie about everything and get very stressed out..i just want to know whats best to do at this point to make things better to be a happy person like i was..please if anyone has any answers or suggestions let me know...!! thanks very much!
7 Responses
Avatar universal
Hunny they tell me the same thing. Ask your doctor for a med called lexapro. Its a small dosage for things like anxiety. Also try natural ways to avoid situations that make you nervous. Stay away from noisy enviroments unless you KNOW you can handle it. try to minimize you'r time that you spend alone. Alone-ness adds to depression. Spend time at least once a day doing something you KNOW you enjoy and eat your favorite foods once a day. I had really bad anxiety and depression to and for awhile I was on lexapro. i helped while i was on it but it dosnt last all day so...I came up with my own solutions. I started getting away from class about 2 or 3 minutes early to avoid the rush and It helped with my people and moise problems, I eat something I enjoy everyday, and I read alot. Watching tv, unless its your favorite show, tends to make you more depressed. I don't watch tv anymore I watch movies with friends. even if the movie sux the fun of making popcorn and tacky jokes about the movie always cheers me up. I am also (just look at my name) a hypochondriac, it is a valid disorder, and its not as bad as everyon thinks it is. When you get scared, coming here helps alot. a second opinion usually stops me from schedualing a doctors app. that I dont need. saves money ^_^

If you need any more ideas as to naturally enjoy your life even with anxiety let me know, i got a million of them. ^_^
Avatar universal
well thank you it really helps..i could go t the doctors every day because something is wrong i always just feel crappy...the dizzyness is the worst though...its weird..i hate it it drives me nuts...i try to avoid certain things but u see my bf and i love going out lots to the city and things..i enjoy it when i am not freaking out feeling sick and stuff...its hard i will talk to my doctor about the med and what do you think about welbutron do you know anything about it...i just with i had answers you know all of a sudden i just get this and it feels like i am dieing...it helps to talk with someone who has the same thing...i hate being alone ithink to much but then sometimes i love it because i dont have to deal with feeling like **** and everyone wondering why..noone really understands it..i just wish i could do somthing to make me happy...not DIZZY...right now just sitting on the couch  is like dizzy swaying feeling..head presure..mind you i always have a sore neck..and back..but i just hate the feelings i get..
Avatar universal
Yea i get the same knds of symptoms, sudden depression, anxiety, like the world is just out to get me, like i could be in a crowded room and still be all alone, its the drugs, the meds. they do that to you when you r coming off of them. they r called uppers, they supress the hormones that make you upset, so when u come off of it, or even if your still on it, its like sudden depression, sudden worry. Your dizziness mite be from low blood sugar. eat things with some sugar in it to fix that. a constant meal schedual, (lite snack every three hours, 2 full meals a day) shoul;d fix that. as for your meds i havnt heard of it. Ive only ever been prescribed lexapro because i am also on aderal for ADHD, so i hate taking diff meds, ur body developes a tolerance and u gotta keep getting the dosaged upped and its just a visiouse cycle. thats y i hate meds. thats  i made my own cure and now i dont use it anymore, the lexapro. try buying an electric heating pad, the kind that goes off after a half hour. I get sore to in my head/neck/back region. the heat helps. good luck. let me no if you need anymore advice.
Avatar universal
yea i will try the heating thing cause the pain ***** it makes me have heaaches all the time and presure...my anxiety ***** just wish i never got it its a werid thing but part of me now...i hate meds as well cause i want to look forward to having childeren in the next 3 years and cant be taking them...so i mean what am i going to do then u know...so yea it ***** i always feel sick to my stomach..pains everywhere..always feels like something is in my throat its weird..but yea thanks the advice is aesome keep you posted on everything..tomrrow i seee my doctor about everything thats going on so yea...we can just keep eachother posted on things and maybe even help eachother lol..thanks you've been awesome!
Avatar universal
the stared out things arent swear words it just say s...u...c...k...s  weird that it takes that out..
Avatar universal
It could all be psychosomatic and it may all stem from the anxiety.

You probably need some anti anxiolitic medication.  This may include short term benzodiazepines (ie valium) while waiting for other medications (like SSRI's) to start working.   Medications like Lexapro are SSRI's and they can take 2-4 weeks before you start to see an improvement.  There are other medications like sertraline (Zoloft), paroxetine and fluoexetine that are also in the same class and your doctor may like to prescribe one of these instead.  If these don't work there are other classes of medications your doctor can also prescribe.

It may also help to speak to a counsellor or psychologist.  The reason for this is that they can give you other strategies to cope with anxiety rather than just medication.

Avatar universal
awesome thank you very much ye ai have wnted to tlk to someone to see if that works or not..i just wnat things to get better..and ihate taking medication to have to feel good it *****..but in the mean time i guess i have to and then talk to someone ask well..thank you very mcuh thogh for your help...
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.